Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has received from Sanofi Pasteur MSD (manufacturer number# DK-1577272925-E2015-07811) on 12-OCT-2016. Case received from a health care professional via health authority on 23-JUN-2015 under the reference number DK-DKMA-ADR 23015955. The case is medically confirmed. The primary reporter was a physician. A female patient with a medical history of migraine, had received three doses of GARDASIL (batch numbers: D1: NJ38950, D2: NJ17350, D3: NK14370) via IM route of administration in unspecified site of administration on 25-JAN-2009 (D1) and on not reported dates for D2 and D3. On unspecified date in 2012, she developed tics (cessation date: not reported). On unspecified day in Sep-2014, she experienced severe palpitations. On unspecified date, she developed the headaches became much worse after the HPV vaccines. The patient means that the adverse reactions are due to the HPV vaccines, despite the fact that the migraine tendency was present several years before the vaccines. She informs that the headaches have become much worse after the HPV vaccine. She has had a period with what she experienced as severe palpations with a pulse of 85. ECG does not show anything abnormal and it was not a matter of lipothymia. No other medications. No information on other vaccines provided. The patient has undergone a CT-scan of cerebrum by neurologist. Blood tests for metabolism, electrolytes, white blood cell count, celiac disease. ECG. All showed nothing abnormal (not further specified). At the time of reporting, the patient had recovered from tics (cessation date: not reported), but was recovering from the other adverse reactions. Follow-up received from the Patient Insurance Company via HA on 07-Oct-2016, case no 16-8784. This is the initial report, PIC has not yet processed the case. The patient received her last vaccination on 29-Jul-2009. Case summary: The patient received the HPV vaccines in 2009, and has subsequently been ill much with severe migraine attacks, headache, muscle pain, chronic fatigue, palpitations, respiratory tract problems, involuntary movements and fainting, she has not been able to study or work as she can''t do anything without getting severe pain. This has started briefly after the vaccinations and has turned her life upside down as she had to lean that she was ill. She couldn''t do anything without pain. She has been to examinations and treatments, but without any help. The patient has been on full-time sick leave since April 2016, and has had many sick days from both school and work through seven years. She has used some dietary supplements and alternative therapies as they have had the most positive effect on her. Additions due to follow-up: Patient initials. Date for last dose of GARDASIL. Headache, muscle pain, breathing difficult, involuntary movement (NOS), fainting, impaired work ability, pain under Events. Changes due to follow-up: Case has been upgraded to serious due to disability.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166